# SDR CA111117029

- Difficulty date: November 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 235010616
- Condition: Failed
- Location: Attitude
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT IT WAS NOTED DURING THE DESCENT AND APPROACH THAT THE CO-PILOT ATTITUDE INDICATOR BECAME UNSERVICEABLE.  THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS. AN AVIONICS REPAIR SHOP WAS CONTRACTED VIA P/O TO REPAIR UNIT HOWEVER THE UNIT FAILED ALMOST IMMEDIATELY.  THE ORIGINIAL LOANER WAS REINSTALLED AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
